# SDR VJ9800558

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591000644
- Condition: Cracked
- Location: Fs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK FOUND IN STIFFENER AT FS 598 RT SIDE OF FUSELAGE AT FORWARD SECTION OF WING TO FUSELAGE FILLET INTERIOR.  REMOVED FILLET AND SKATE ANGLE.  FABRICATED AND INSTALLED REPAIR FILLET, INSTALLED NEW SKATE ANGLE IAW DC9 SRM 51-30-2, 51-10-2, 51-10-4, 51-10-2A, 51-30-5 AND RES 981686.
